# SDR USAA950162

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dent
- Location: Bs 229
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q-4 CHECK, INSPECTION FOUND DENTS BOTH .063 INCH DEEP STA 229, LONGERONS 22 TO 26 LT, IN SKIN.  CUT OUT DAMAGE SKIN AND INSTALLED FLUSH REPAIR WITH INTERNAL FINGER DOUBLER.  PER SRM 53-04 FIG 26.  (W)
